# SDR SWIA202157556

- Difficulty date: February 15, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL HAS SURFACE CORROSION FROM FS 409.00 +112 TO FS 437.00     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED RH SIDE SEAT RAIL BETWEEN FS409+112 AND FS437 IAW CRJ200 AMM 53-01-11-000/400-802. FOUND TO BE OUT OF LIMITS IAW CRJ200 SRM 53-21-49. REFERENCE CAMP #22401280 FOR FABRICATION.
